Alert archive / Minnesota / Flash Flood Warnings in 2011
Flash Flood Warning 16, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Aug 8, 2011, 6:56 PM CDT for Carlton County, Saint Louis County, Minnesota; Douglas County, Wisconsin. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- Aug 8, 2011, 8:32 PM CDT
- In force
- 96 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI
The radar
The Duluth radar (KDLH), 16 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 7:11 PM CDT | HEAVY RAIN 0 | Duluth, MN | WATER UP TO THE CURB OVER OLD BECKS ROAD OR GARY STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 11.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WGUS53 KDLH 082356
FFWDLH
MNC017-137-WIC031-090300-
/O.NEW.KDLH.FF.W.0016.110808T2356Z-110809T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
656 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...
NORTHEASTERN CARLTON COUNTY IN NORTHEAST MINNESOTA...
NORTHWESTERN DOUGLAS COUNTY IN NORTHWEST WISCONSIN...
* UNTIL 1000 PM CDT
* AT 655 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
SPOTTERS HAVE REPORTED WATER FLOWING OVER INTERSTATE 35 AND
HIGHWAY 33.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DULUTH...SUPERIOR...CARLTON...CLOQUET...ESKO...FOND DU LAC...NEW
DULUTH...OLIVER...PROCTOR...SCANLON...THOMSON...WEST DULUTH AND
WRENSHALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.
&&
LAT...LON 4662 9263 4674 9263 4679 9208 4677 9206
4673 9204 4671 9199 4662 9198
$$
MELDE1 follow-up statement
110
WGUS73 KDLH 090132
FFSDLH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
832 PM CDT MON AUG 8 2011
MNC017-137-WIC031-090147-
/O.CAN.KDLH.FF.W.0016.000000T0000Z-110809T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARLTON MN-ST. LOUIS MN-DOUGLAS WI-
832 PM CDT MON AUG 8 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
DOUGLAS...EXTREME SOUTH CENTRAL ST. LOUIS AND NORTHEASTERN CARLTON
COUNTIES IS CANCELLED...
LOCAL LAW ENFORCEMENT HAS REPORTED NO FLOODING. EXCESS RUNOFF FROM
HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE
WARNED AREA WILL REMAIN HIGH THROUGH THE NIGHT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4662 9263 4674 9263 4679 9208 4677 9206
4673 9204 4671 9199 4662 9198
$$
MELDEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 2:25 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Aug 8, 2:25 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 225 PM CDT MON AUG 8 2011 .DISCUSSION... AS OF 19Z...THE SURFACE COLD FRONT WAS JUST ENTERING OUR WESTERN CWA...WITH KPWC/KXVG/KVWU ALL SHOWING A VEERING WIND OVER THE PAST HOUR OR TWO. WATER VAPOR SHOWED A POTENT SHORTWAVE MOVING SOUTHEAST THROUGH MANITOBA. ACCORDING TO SPC MESOANALYSIS...MLCAPE VALUES WERE 500-1000J/KG ALONG AND JUST AHEAD OF THE FRONTAL BOUNDARY...WITH MUCAPES 1000-2000J/KG. 0-6KM SHEAR IS SUPPORTIVE A SEVERE THREAT WITH VALUES 30-40KT. SHEAR FURTHER EAST OVER FAR EASTERN MN/NORTHWEST WISCONSIN WAS LOWER...BUT IS FORECAST TO RISE THIS EVENING AS THE SHORTWAVE/FRONT APPROACH. VALUES WILL BE A BIT LOWER THAN WE ARE SEEING FURTHER WEST THOUGH. A SEVERE THREAT WILL CONTINUE THIS AFTERNOON/EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. COOLER TEMPS WILL MOVE IN BEHIND THE FRONT TONIGHT. WE DIMINISHED POPS BEHIND THE FRONT OVERNIGHT. LOWER CLOUDS SHOULD FILTER IN ON INCREASING NORTHERLY WINDS. WE KEPT A MENTION OF SOME SHOWERS ON TUESDAY OVER PORTIONS OF THE NORTHLAND AS WE EXPECT A FEW WITH THE THERMAL TROUGH...ESPECIALLY WITH SOME HEATING. LATEST NAM DEVELOPS SOME QPF ON WEDNESDAY OVER OUR FAR EAST-NORTHEAST CWA...BUT LIFT SEEMS RATHER WEAK AND THE REST OF THE MODELS REMAIN DRY SO WE WILL NOT INTRODUCE ANY POPS ATTM. WE DID INCREASE CLOUD COVER SOME. WAA AND INCREASING MOISTURE ON THURSDAY WILL OCCUR AND WE WILL CONTINUE WITH SOME POPS THEN...WITH THE BEST CHANCE OVER FAR NORTHERN MINNESOTA. TEMPS WILL BE QUITE A BIT BELOW NORMAL TUESDAY...WARMING A BIT WEDNESDAY INTO THURSDAY CLOSE TO NORMAL. TUESDAY NIGHTS LOWS SHOULD BE RATHER CHILLY WITH SOME LOCATIONS OVER THE RANGE DROPPING CLOSE TO FORTY. .EXTENDED...THURSDAY NIGHT THROUGH MONDAY... AN UPPER LEVEL S/W AND CO-LOCATED SFC LOW WILL MOVE INTO NRN MN BEGINNING THURS NIGHT AND SPREAD SHOWERS AND THUNDERSTORMS ACROSS THE NORTHLAND THROUGH THE DAY FRIDAY. ATTM...MODEL GUIDANCE IS IN FAIRLY GOOD AGREEMENT CONCERNING THE TRACK AND TIMING OF THE UPPER TROUGH AXIS...WITH THE PASSAGE OF THE TROUGH THROUGH NE MN OCCURRING SOME TIME BETWEEN 18Z FRI AND 00Z SAT. IT IS STILL TOO EARLY TO DETERMINE THE EXACT NATURE OF THIS SYSTEM...HOWEVER STRONG AND POSSIBLY SEVERE STORMS WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR SIGNIFICANT RAINFALL SOME TIME ON FRIDAY. HIGH PRESSURE BUILDS BACK IN ON BY LATE SAT AND MOST OF SUNDAY WITH ANOTHER SYSTEM POSSIBLY SLIDING THROUGH THE REGION FROM THE NW ON MONDAY. HIGH TEMPERATURES EARLY IN THE PERIOD WILL BE IN THE UPPER 60S AND LOWER 70S...WITH OVERNIGHT LOWS IN THE 50S. TEMPERATURES WARM SLIGHTLY INTO THE WEEKEND WITH HIGHS INTO THE MID TO UPPER 70S AND LOWS IN THE UPPER 50S AND LOWER 60S. && .AVIATION...18Z TAF ISSUANCE... COLD FRONT MOVING THROUGH THE REGION TODAY WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE REST OF THE AFTERNOON. LOCALIZED IFR VSBYS AND CIGS AROUND T-STORMS...OTHERWISE VFR CONDITIONS THROUGH THIS EVENING. WINDS SHIFT TO THE NW BEHIND THE FRONT THIS EVENING...REMAINING AROUND 10 KTS. A SECONDARY LOW/MID CLOUD DECK WILL MOVE INTO THE REGION EARLY TOMORROW MORNING...WITH NW WINDS INCREASING UP TO 15-20 KTS. COULD SEE SOME PATCHY FOG EARLY TOMORROW MORNING BEFORE THE WINDS INCREASE. VSBYS ONLY DOWN TO 3-4 SM. && .POINT TEMPS/POPS... DLH 56 68 49 74 / 40 20 10 10 INL 55 67 45 75 / 20 20 10 10 BRD 56 70 49 77 / 20 10 10 10 HYR 60 71 47 78 / 50 20 10 10 ASX 59 69 52 77 / 50 20 10 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...MELDE EXTENDED....TENTINGER AVIATION...TENTINGER
Hazardous weather outlook, Aug 8, 10:10 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 1010 AM CDT MON AUG 8 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-091030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1010 AM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WILL BE FOUND ACROSS THE NORTHLAND TODAY AND THIS EVENING. A FEW OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE BEST CHANCE FOR SEVERE STORMS WILL BE LATER THIS AFTERNOON AND THIS EVENING...ALTHOUGH AN ISOLATED SEVERE STORM WILL BE POSSIBLE YET THIS MORNING WEST OF A LINE FROM BRAINERD TO ELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS RETURN TO THE FORECAST LATE THURSDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. LSZ121-140>148-091030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1010 AM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND THIS AFTERNOON AND EVENING OVER WESTERN LAKE SUPERIOR. A FEW OF THE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WEST TO NORTHWEST WINDS WILL BECOMING GUSTY LATE TONIGHT THROUGH TUESDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED ALONG THE SOUTH SHORE OF LAKE SUPERIOR DURING THIS TIME. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH FRIDAY NIGHT. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 8, 6:32 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 632 PM CDT MON AUG 8 2011 MNZ036>038-090015- CARLTON/SOUTH ST. LOUIS-PINE-SOUTH AITKIN- 632 PM CDT MON AUG 8 2011 ...RAPIDLY DEVELOPING THUNDERSTOMRS ARE ENTERING THE UPPER SAINT CROIX VALLEY... AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SOME STRONG THUNDERSTORMS NEAR DADS CORNER...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOUR UP TO AN INCH WITHIN A HALF HOUR... * THE THUNDERSTORM WILL BE NEAR... ARTHYDE BY 640 PM... DENHAM BY 655 PM... FINLAYSON BY 700 PM... WILLOW RIVER AND RUTLEDGE BY 705 PM... ASKOV BY 710 PM... BRUNO BY 715 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4639 9247 4611 9253 4624 9337 4644 9332 EOM
Local storm report, Aug 8, 6:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
637 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL EVELETH 47.46N 92.54W
08/08/2011 M0.75 INCH ST. LOUIS MN TRAINED SPOTTER
NEARLY COVERING THE GROUND
0350 PM HAIL EVELETH 47.46N 92.54W
08/08/2011 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
PEA SIZE HAIL AND HEAVY RAIN.
0415 PM HAIL 5 E FLOODWOOD 46.93N 92.81W
08/08/2011 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
0542 PM HAIL ESKO 46.71N 92.36W
08/08/2011 M1.00 INCH CARLTON MN AMATEUR RADIO
0552 PM TSTM WND GST SILVER BAY 47.29N 91.28W
08/08/2011 M43.00 MPH LAKE MN C-MAN STATION
0558 PM HAIL 2 W PROCTOR 46.74N 92.27W
08/08/2011 M1.00 INCH ST. LOUIS MN TRAINED SPOTTER
INTERSECTION OF MIDWAY AND STARK RDS
0559 PM HAIL 2 SW PROCTOR 46.72N 92.26W
08/08/2011 M1.00 INCH ST. LOUIS MN TRAINED SPOTTER
0602 PM HAIL DULUTH 46.78N 92.12W
08/08/2011 E0.75 INCH ST. LOUIS MN TRAINED SPOTTER
DIME SIZE HAIL AT 60TH AVENUE WEST.
0605 PM HAIL PROCTOR 46.74N 92.23W
08/08/2011 M1.00 INCH ST. LOUIS MN TRAINED SPOTTER
0609 PM HAIL DULUTH 46.78N 92.12W
08/08/2011 M0.50 INCH ST. LOUIS MN NWS EMPLOYEE
DULUTH HEIGHTS
0613 PM HAIL SUPERIOR 46.70N 92.06W
08/08/2011 E0.75 INCH DOUGLAS WI TRAINED SPOTTER
0614 PM TSTM WND DMG MUNGER 46.80N 92.34W
08/08/2011 ST. LOUIS MN TRAINED SPOTTER
30 FOOT FLAG POLE BLOWN OVER.
0625 PM HAIL SUPERIOR 46.70N 92.06W
08/08/2011 M0.50 INCH DOUGLAS WI NWS EMPLOYEE
&&
MELDELocal storm report, Aug 8, 6:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
641 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG DULUTH 46.78N 92.12W
08/08/2011 ST. LOUIS MN TRAINED SPOTTER
4 INCH TREE BRANCH BROKEN OFF AT 83RD AVENUE AND GRAND
AVENUE.
&&
MELDELocal storm report, Aug 8, 6:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLOOD CLOQUET 45.79N 92.33W
08/08/2011 BURNETT MN AMATEUR RADIO
2 INCHES OF STANDING WATER ON INTERSTATE 35 AND HIGHWAY
33
&&
KKLocal storm report, Aug 8, 6:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
646 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 2 W PROCTOR 46.74N 92.27W
08/08/2011 M1.50 INCH ST. LOUIS MN NWS EMPLOYEE
&&
KKSpecial weather statement, Aug 8, 6:50 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
650 PM CDT MON AUG 8 2011
MNZ037-WIZ001-090045-
CARLTON/SOUTH ST. LOUIS-DOUGLAS-
650 PM CDT MON AUG 8 2011
...STRONG STORMS OVER CARLTON AND NORTHWEST DOUGLAS COUNTIES...
AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAWYER TO
SUPERIOR...MOVING EAST SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
OLIVER... WRENSHALL... SCOTTS CORNER...
PLEASANT VALLEY... SOUTH RANGE... FOXBORO...
PATZAU...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4668 9283 4678 9207 4673 9204 4671 9200
4651 9191 4645 9227
MELDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 9:07 AM CDT | Special Weather Statement | DLH | Koochiching | 53 min |
| Aug 8, 9:55 AM CDT | Special Weather Statement | DLH | Koochiching | 65 min |
| Aug 8, 10:52 AM CDT | Special Weather Statement | DLH | Koochiching | 53 min |
| Aug 8, 12:16 PM CDT | Special Weather Statement | DLH | Itasca | 59 min |
| Aug 8, 12:37 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Koochiching | 38 min |
| Aug 8, 1:18 PM CDT | Special Weather Statement | DLH | Itasca | 42 min |
| Aug 8, 1:20 PM CDT | Special Weather Statement | DLH | Itasca | 40 min |
| Aug 8, 1:32 PM CDT | Areal Flood Advisory | DLH | Itasca | 3 hr |
| Aug 8, 1:54 PM CDT | Special Weather Statement | DLH | Itasca | 36 min |
| Aug 8, 1:58 PM CDT | Special Weather Statement | DLH | Aitkin | 62 min |
| Aug 8, 2:34 PM CDT | Special Weather Statement | DLH | Saint Louis | 56 min |
| Aug 8, 2:54 PM CDT | Special Weather Statement | DLH | 51 min | |
| Aug 8, 3:23 PM CDT | Special Weather Statement | DLH | Saint Louis | 52 min |
| Aug 8, 3:33 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Saint Louis | 29 min |
| Aug 8, 3:55 PM CDT | Special Weather Statement | DLH | Saint Louis | 50 min |
| Aug 8, 4:00 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 45 min |
| Aug 8, 4:05 PM CDT | Special Weather Statement | DLH | Carlton | 55 min |
| Aug 8, 4:43 PM CDT | Special Weather Statement | DLH | Cook | 47 min |
| Aug 8, 4:48 PM CDT | Special Weather Statement | DLH | 42 min | |
| Aug 8, 4:53 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Aug 8, 5:10 PM CDT | Special Weather Statement | DLH | Carlton | 35 min |
| Aug 8, 5:24 PM CDT | Special Weather Statement | DLH | Carlton | 36 min |
| Aug 8, 5:38 PM CDT | Special Weather Statement | DLH | Lake | 37 min |
| Aug 8, 5:43 PM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Aug 8, 5:45 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 45 min |
| Aug 8, 5:48 PM CDT | Special Marine Warning | DLH | 87 min | |
| Aug 8, 5:51 PM CDT | Special Marine Warning | DLH | 54 min | |
| Aug 8, 6:15 PM CDT | Areal Flood Advisory | DLH | Carlton, Saint Louis | 3 hr |
| Aug 8, 6:24 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 21 min |
| Aug 8, 6:32 PM CDT | Special Marine Warning | DLH | 73 min | |
| Aug 8, 6:32 PM CDT | Special Weather Statement | DLH | Pine | 43 min |
| Aug 8, 6:50 PM CDT | Special Weather Statement | DLH | Carlton | 55 min |
| Aug 8, 6:19 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 41 min |
| Aug 8, 6:43 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas | 47 min |
| Aug 8, 6:53 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield | 52 min |
Nearby
Flash Flood Warnings in Minnesota, 2011Flash Flood Warnings in Wisconsin, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.